MathSciNet Relay Station
MathSciNet bibliographic data
MR2327323 (2008f:20009) 20C05 (16S34 20D15)
Bagiński, Czesław; Konovalov, Alexander The modular isomorphism problem for finite $p$-groups with a cyclic subgroup of index $p\sp 2$. Groups St. Andrews 2005. Vol. 1, 186–193, London Math. Soc. Lecture Note Ser., 339, Cambridge Univ. Press, Cambridge, 2007.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement